# SDR DALA12004316311

- Difficulty date: July 27, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 59,352 hours, 7,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Door Cut Out
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L2 DOOR CUTOUT FORWARD LOWER REVEAL CRACKED.  MAINTENANCE REPAIRED L2 DOOR CUTOUT FORWARD LOWER REVEAL PER SRM 53-60-15.
